# SDR SIMA200928105

- Difficulty date: October 5, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 14,794 hours, 13,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION THE FORWARD SERVICE DOOR WAS FOUND TO BE CORRODED.  FRAME 19 AT SILL ATTACHMENT HAS 3 MISDRILLED HOLES.  FRAME 17 HAS 2 MISDRILLED HOLES JUST ABOVE STRINGER 16 AT SILL ATTACHMENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FORWARD SERVICE DOOR SILL IAW EMBRAER SRM 51-40-02.  REPAIRED MISDRILLED HOLES ON FRAME 19 EO EM53MR-1375.  REPAIRED MISDRILLED HOLES ON FRAME 17 IAW EO EM-53MR-1376.  AIRCRAFT WAS RETURNED TO SERVICE.  ALL PARTS REMOVED:  FORWARD SILL PART NUMBER 145-21725-613.  FRAME 19-PART NUMBER 145-24145-002.  FRAME 17-PART NUMBER 145-22186-611.  AIRCRAFT RETURNED TO SERVICE.
